A unifying theory of control dependence and its application to arbitrary program structures

Danicic, Sebastian, Barraclough, Richard W., Harman, Mark, Howroyd, John D., Kiss, Ákos, Laurence, Michael R.: A unifying theory of control dependence and its application to arbitrary program structures.
Theoretical Computer Science, 412 (49). pp. 6809-6842. ISSN 0304-3975 (2011)

This is the latest version of this item.

[img] Text
danicic-condep.pdf - Published Version
Restricted access: Registered users only

Download (523kB)
[img]
Preview
Text
danicic-condep-authorscopy.pdf - Published Version

Download (688kB)
Item Type: Article
Journal or Publication Title: Theoretical Computer Science
Date: 2011
Volume: 412
Number: 49
Page Range: pp. 6809-6842
ISSN: 0304-3975
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Department: Szoftverfejlesztés Tanszék
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 1785437
DOI id: https://doi.org/10.1016/j.tcs.2011.08.033
Date Deposited: 2012. Sep. 26. 07:30
Last Modified: 2018. Jul. 13. 12:28
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/1568
Web of Science® Times Cited: 8 View citing articles in Web of Science®

Available Versions of this Item

  • A unifying theory of control dependence and its application to arbitrary program structures. (2012. Sep. 26. 07:30) [Currently Displayed]

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year